How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 19331
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Dog Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My four pound dog just ate a levetiracetam 500 mg that was

Customer Question

My four pound dog just ate a levetiracetam 500 mg that was for my other dog what should I do?
Submitted: 1 year ago.
Category: Dog Veterinary
Customer: replied 1 year ago.
Actually I meant to say 6 lb
Expert:  Dr. Gary replied 1 year ago.
Hello. Keppra (Levetiracetam) is a very safe medication, even with large overdoses. This amount should not cause much in the smaller dog. You may see some nausea, vomiting and salivation. That is all I would expect. It should resolve within 8-12 hours if you do see it. I hope this helps, let me know if you have any other questions.
Customer: replied 1 year ago.
Thank you
Expert:  Dr. Gary replied 1 year ago.
You're welcome.
Expert:  Dr. Gary replied 1 year ago.
Hi,
I'm just following up on our conversation about your pet. How is everything going?
Dr. Gary
Customer: replied 1 year ago.
All good thx
Expert:  Dr. Gary replied 1 year ago.
Good deal, thanks for the update.